# SDR GUUA93557112409A

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,415 hours, 34,334 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rws 125
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSP DISCOVERED RT WING BONDED STR HAS AREA OF CORROSION AT WS 125.  REMOVED CORROSION AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
